Researcher Page

사진

Choe, Geon Ho (최건호) C-1999-2011

Department
Department of Mathematical Sciences(수리과학과)
Co-author
Collaboration Network Collaboration Network
Website
http://shannon.kaist.ac.kr/HomePage
Research Area
financial mathematics, dynamical systems and ordinary differential equations, classical/real analysis

Keyword Cloud

Reload 더보기
1

Numerical computation of hitting time distributions of increasing Levy processes

Choe, Geon Horesearcher; Lee, Dong MinELSEVIER SCIENCE BVSTATISTICS & PROBABILITY LETTERS, v.119, pp.289 - 294, 2016-12

2

Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation

Park, Minseok; Lee, Kyungsub; Choe, Geon HoresearcherCAMBRIDGE UNIV PRESSEAST ASIAN JOURNAL ON APPLIED MATHEMATICS, v.6, no.3, pp.314 - 336, 2016-08

3

A new variance reduction method for option pricing based on sampling the vertices of a simplex

Park, Jong Jun; Choe, Geon HoresearcherROUTLEDGE JOURNALSQUANTITATIVE FINANCE, v.16, no.8, pp.1165 - 1173, 2016-08

4

A factor contagion model for portfolio credit derivatives

Choe, Geon Horesearcher; Jang, Hyun Jin; Kwon, Soon WonROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTDQUANTITATIVE FINANCE, v.15, no.9, pp.1571 - 1582, 2015-09

5

HIGH MOMENT VARIATIONS AND THEIR APPLICATION

Choe, Geon Horesearcher; Lee, Kyung SubWILEY-BLACKWELLJOURNAL OF FUTURES MARKETS, v.34, no.11, pp.1040 - 1061, 2014-11

6

Conditional correlation in asset return and GARCH intensity model

Choe, Geon Horesearcher; Lee, Kyung SubSPRINGERASTA-ADVANCES IN STATISTICAL ANALYSIS, v.98, no.3, pp.197 - 224, 2014-07

7

Probability of multiple crossings and pricing of double barrier options

Choe, Geon Horesearcher; Koo, Ki HwanELSEVIER SCIENCE INCNORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, v.29, no.Special SI, pp.156 - 184, 2014-07

8

The large homogeneous portfolio approximation with a two-factor Gaussian copula and random recovery rate

Choe, Geon Horesearcher; Kwon, Soon WonINCISIVE MEDIAJOURNAL OF CREDIT RISK, v.10, no.3, pp.137 - 158, 2014

9

Efficient algorithms for basket default swap pricing with multivariate Archimedean copulas

Choe, Geon Horesearcher; Jang, Hyun JinELSEVIER SCIENCE BVINSURANCE MATHEMATICS ECONOMICS, v.48, no.2, pp.205 - 213, 2011-03

10

The kth default time distribution and basket default swap pricing

Choe, Geon Horesearcher; Jang, Hyun JinROUTLEDGE JOURNALSQUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

11

High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon HoresearcherELSEVIER SCIENCE BVCOMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

12

Tests of randomness by the gamblers ruin algorithm

Kim, Chihurn; Choe, Geon Horesearcher; Kim, Dong HanELSEVIER SCIENCE INCAPPLIED MATHEMATICS AND COMPUTATION, v.199, no.1, pp.195 - 210, 2008-05

13

Mod 2 normal numbers and skew products

Choe, Geon Horesearcher; Hamachi, T; Nakada, HPOLISH ACAD SCIENCES INST MATHEMATICSSTUDIA MATHEMATICA, v.165, no.1, pp.53 - 60, 2004

14

The Khintchine constants for generalized continued fractions

Choe, Geon Horesearcher; Kim, CELSEVIER SCIENCE INCAPPLIED MATHEMATICS AND COMPUTATION, v.144, pp.397 - 411, 2003-12

15

A universal law of logarithm of the recurrence time

Choe, Geon HoresearcherIOP PUBLISHING LTDNONLINEARITY, v.16, pp.883 - 896, 2003-05

16

Recurrence of transformations with absolutely continuous invariant measures

Choe, Geon HoresearcherELSEVIER SCIENCE INCAPPLIED MATHEMATICS AND COMPUTATION, v.129, no.2-3, pp.501 - 516, 2002-07

17

The first return time test of pseudorandom numbers

Choe, Geon Horesearcher; Kim, DHELSEVIER SCIENCE BVJOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.143, no.2, pp.263 - 274, 2002-06

18

Recurrence speed of multiples of an irrational number

Choe, Geon Horesearcher; Seo, BKJAPAN ACADPROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.77, no.7, pp.134 - 137, 2001-09

19

Ergodicity and random walks on a compact group

최건호researcher한국산업응용수학회JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.5, no.1, pp.25 - 33, 2001-01

20

Entropy and the randomness of the digits of pi

Choe, Geon Horesearcher; KIM DONG HAN대한수학회대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.15, no.4, pp.683 - 689, 2000-10

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0